My is getting ready to switch from tegretol 800 mg per day to lamictal. I am scared of the side effects, however I don't think he can stand another increase on tegretol. He is 17 and been on tegretol since he was 7. He has parcial complex seizures. He has had 4 seizures since oct 2011.
I was on lamictal and felt great. I didn't have any side effects either.
I take 200mg of Lamictal. it's been great for mood stabilization. The only side effect i had was some tiredness and vertigo that went away with time.
My neurologist was raving about LamictaI and recommended it to me. I was placed on Lamictal for simple partial seizures. My doctor increased my dosage from 25 mg twice a day to 50 mg twice a day starting in the morning. By that evening, I was in the ER with serious heart palpations and chest pain. My EKG was normal and I was sent home. The next morning I took my 50 mg dosage as directed. Within hours I was back at the ER. This time a more serious workup was ordered and again nothing was wrong. We later learned that Lamictal has these serious side effects and no one warned me about them. After several days like this I reduced my medication back to its original dosage of 25 mg twice a day. The heart palpations and chest pain vanished. I'm now going to try another medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jun 2010 • 1 answer
Updated 11 Nov 2011 • 4 answers
Updated 30 Apr 2013 • 4 answers
Updated 14 Aug 2016 • 7 answers
Updated 8 Nov 2012 • 1 answer